# SDR RRXA001082

- Difficulty date: December 1, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N833LA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46937
- Aircraft time: 75,242 hours, 24,286 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NR 1 MANIFOLD FOIL LIGHT CAME ON 15  SECONDS OR MORE AFTER WING ANTI-ICE VALVE APPEARED  FEFI 36-23-BA.   CHECK MANIFOLD FAILURE DETETION SYSTEM IAW 36-23-00  AND WING ANTI-ICE ICING IAW DC-10 M/M 30-11-00  SYSTEM CHECK NORMAL NO DEFECTS NOTED
